Lipnikov, Konstantin
Title
Cited by
Cited by
Year
A family of mimetic finite difference methods on polygonal and polyhedral meshes
F Brezzi, K Lipnikov, V Simoncini
Mathematical Models and Methods in Applied Sciences 15 (10), 1533-1551, 2005
4362005
Convergence of the mimetic finite difference method for diffusion problems on polyhedral meshes
F Brezzi, K Lipnikov, M Shashkov
SIAM Journal on Numerical Analysis 43 (5), 1872-1896, 2005
4352005
Mimetic finite difference method
K Lipnikov, G Manzini, M Shashkov
Journal of Computational Physics 257, 1163-1227, 2014
3872014
The mimetic finite difference method for elliptic problems
LB da Veiga, K Lipnikov, G Manzini
Springer, 2014
2692014
Monotone finite volume schemes for diffusion equations on unstructured triangular and shape-regular polygonal meshes
K Lipnikov, M Shashkov, D Svyatskiy, Y Vassilevski
Journal of Computational Physics 227 (1), 492-512, 2007
2502007
Mimetic finite differences for elliptic problems
F Brezzi, A Buffa, K Lipnikov
ESAIM: Mathematical Modelling and Numerical Analysis 43 (2), 277-295, 2009
2272009
The nonconforming virtual element method
BA de Dios, K Lipnikov, G Manzini
ESAIM: Mathematical Modelling and Numerical Analysis 50 (3), 879-904, 2016
1862016
A new discretization methodology for diffusion problems on generalized polyhedral meshes
F Brezzi, K Lipnikov, M Shashkov, V Simoncini
Computer Methods in Applied Mechanics and Engineering 196 (37-40), 3682-3692, 2007
1762007
A current density conservative scheme for incompressible MHD flows at a low magnetic Reynolds number. Part II: On an arbitrary collocated mesh
MJ Ni, R Munipalli, P Huang, NB Morley, MA Abdou
Journal of Computational Physics 227 (1), 205-228, 2007
1722007
Bridging the hybrid high-order and hybridizable discontinuous Galerkin methods
B Cockburn, DA Di Pietro, A Ern
ESAIM: Mathematical Modelling and Numerical Analysis 50 (3), 635-650, 2016
1652016
Interpolation-free monotone finite volume method for diffusion equations on polygonal meshes
K Lipnikov, D Svyatskiy, Y Vassilevski
Journal of Computational Physics 228 (3), 703-716, 2009
1622009
Local flux mimetic finite difference methods
K Lipnikov, M Shashkov, I Yotov
Numerische Mathematik 112 (1), 115-152, 2009
1482009
Mimetic finite difference methods for diffusion equations on non-orthogonal non-conformal meshes
K Lipnikov, J Morel, M Shashkov
Journal of Computational Physics 199 (2), 589-597, 2004
1352004
The mimetic finite difference method on polygonal meshes for diffusion-type problems
Y Kuznetsov, K Lipnikov, M Shashkov
Computational Geosciences 8 (4), 301-324, 2004
1342004
Arbitrary-order nodal mimetic discretizations of elliptic problems on polygonal meshes
LB Da Veiga, K Lipnikov, G Manzini
SIAM Journal on Numerical Analysis 49 (5), 1737-1760, 2011
1262011
Mimetic finite difference method for the Stokes problem on polygonal meshes
LB Da Veiga, V Gyrya, K Lipnikov, G Manzini
Journal of computational physics 228 (19), 7215-7232, 2009
1182009
The mimetic finite difference discretization of diffusion problem on unstructured polyhedral meshes
K Lipnikov, M Shashkov, D Svyatskiy
Journal of Computational Physics 211 (2), 473-491, 2006
1152006
Convergence of mimetic finite difference method for diffusion problems on polyhedral meshes with curved faces
F Brezzi, K Lipnikov, M Shashkov
Mathematical Models and Methods in Applied Sciences 16 (02), 275-297, 2006
1132006
A monotone finite volume method for advection–diffusion equations on unstructured polygonal meshes
K Lipnikov, D Svyatskiy, Y Vassilevski
Journal of Computational Physics 229 (11), 4017-4032, 2010
922010
Convergence of mimetic finite difference discretizations of the diffusion equation
M Berndt, K Lipnikov, D Moulton, M Shashkov
Walter de Gruyter GmbH & Co. KG 9 (4), 265-284, 2001
862001
The system can't perform the operation now. Try again later.
Articles 1–20